Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lack of hunger due to medicine for ADHD - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi, i am one a trial chat so we will try to get this done fat
User :   s
Doctor :   Ok
User :   i have only easting a minial amount all die
User :   day
Doctor :   Did you mean eating a minimal amount all day?
User :   yea
User :   and i am hungry but not hungry, and it is late and i don't know if i should eat or not
Doctor :   You should eat small amounts at frequent intervals every 2-3 hrs or so.
Doctor :   The snacks should be low calorie and high in fibre like salads and freash fruits
Doctor :   fresh
Doctor :   Can you mention your height, weight and age?
User :   yea but, i have adhd and my meds make me not hungry, but i skipped a dose today and i should be hungry but i am not, and it is not nomal, should i eatr this late
User :   5-1, 117 age 13.5
Doctor :   One dose of Medications missed really makes no difference
Doctor :   If you feel hungry take a small snack or else dont.
Doctor :   There is no compulsion.
User :   ok
User :   ok
Doctor :   Anything else?
User :   no i am good
Doctor :   Ok
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor